Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Zariski-Lipman conjecture for homogeneous complete intersections

Author: Melvin Hochster
Journal: Proc. Amer. Math. Soc. 49 (1975), 261-262
MathSciNet review: 0360585
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A new short proof is given that if $ R$ is a homogeneous complete intersection over a field $ K$ of char 0 and $ {\operatorname{Der} _K}(R,R)$ is $ R$-free, then $ R$ is a polynomial ring.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0360585-6
Keywords: Derivation, simple point, complete intersection
Article copyright: © Copyright 1975 American Mathematical Society